# SDR P9R2002F00011

- Difficulty date: October 27, 2002
- Submitted: December 4, 2002
- Operation: Air carrier
- Aircraft: N288SC
- Make and model: Boeing 727-2J4
- Aircraft serial: 20765
- Engine: Pwa JT8D
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Indicator
- Condition: Defective
- Location: Te Flaps
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

ON TAXI OUT, THE INBOARD FLAP INDICATOR DISPLAYED ASSYMETRIC CONDITION.  FLAPS LOCKED OUT.  RETURNED TO GATE.  RESET FLAP INDICATION SYSTEM IAW MM.  OPS CHECK GOOD.  THERE WERE NO EMERGENCY MEASURES EXECUTED.
